Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The number of certain integral polynomials and nonrecursive sets of integers, Part 2


Author: Harvey M. Friedman
Journal: Trans. Amer. Math. Soc. 357 (2005), 1013-1023
MSC (2000): Primary 03D20, 03D80; Secondary 11U05
DOI: https://doi.org/10.1090/S0002-9947-04-03632-3
Published electronically: October 5, 2004
MathSciNet review: 2110430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present some examples of mathematically natural nonrecursive sets of integers and relations on integers by combining results from Part 1, from recursion theory, and from the negative solution to Hilbert's 10th Problem.


References [Enhancements On Off] (What's this?)

  • 1. P. Odifreddi, Classical Recursion Theory, Studies in Logic and the Foundations of Mathematics, volume 125, North-Holland, 1989. MR 90d:03072
  • 2. M. Davis, Unsolvable problems, in Jon Barwise, editor, Handbook of Mathematical Logic, volume 90 of Studies in Logic and the Foundations of Mathematics, Chapter C.2, pages 567-594, North Holland, 1977. MR 56:15351
  • 3. T. Erdélyi, H. Friedman, The number of certain integral polynomials and nonrecursive sets of integers, Part 1, this issue.
  • 4. H. Putnam, An unsolvable problem in number theory, Journal of Symbolic Logic, Vol. 25, No. 3, Sept. 1960, 220-232. MR 28:2048

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03D20, 03D80, 11U05

Retrieve articles in all journals with MSC (2000): 03D20, 03D80, 11U05


Additional Information

Harvey M. Friedman
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
Email: friedman@math.ohio-state.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03632-3
Received by editor(s): July 15, 2003
Published electronically: October 5, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society